Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/86190
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: H∞ model reduction for uncertain switched linear discrete-time systems
Other Titles: H-infinity model reduction for uncertain switched linear discrete-time systems
Author: Zhang, L.
Shi, P.
Boukas, E.K.
Wang, C.
Citation: Automatica, 2008; 44(11):2944-2949
Publisher: Elsevier
Issue Date: 2008
ISSN: 0005-1098
1873-2836
Statement of
Responsibility: 
Lixian Zhang, Peng Shi, El-Kébir Boukas, Changhong Wang
Abstract: Abstract not available
Keywords: Model reduction; Switched linear systems; Polytopic uncertainty; H∞ performance; Linear matrix inequality (LMI)
Rights: Copyright © 2008 Elsevier Ltd. All rights reserved.
RMID: 0020128103
DOI: 10.1016/j.automatica.2008.03.025
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.